Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2997
Title: Gestão de risco nas empresas do segmento Novo Mercado: um estudo exploratório
Authors: CHING, H. Y.;CHING, HONG YUH;Y. CHING, HONG
Thalita M Colombo
Issue Date: 2012
Journal: Revista de Economia e Administração (Impresso)
ISSN: 1676-7608
Citation: CHING, H. Y.;CHING, HONG YUH;Y. CHING, HONG; Thalita M Colombo. Gestão de risco nas empresas do segmento Novo Mercado: um estudo exploratório. Revista de Economia e Administração (Impresso), v. 11, n. 2, p. 167-187, 2012.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/2997
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.